... for Cape Town, SA for a 5 month period) about 9 months ago. I just started reading this forum and feel relief that it is the Viibryd that is causing the awful nightmarish dreams when I feel like I am being attacked and cannot move and cannot scream for help. I am not sure that I have gained weight from it. My question is that besides the nightmares, has anyone suffered severe joint pain, foot pain, and or back pain? When I came back home my pain level was almost a 10. I suffer from chronic pain but it seemed to be under control and then all the sudden not. I finally went to a rheumatologist and she diagnosed me with seronegative rheumatoid arthritis. Well, the best solution for my pain, Prednisone, I think is making my head a bit wacky, like I am feeling depressed again like I did before the Viibryd. Anyone identify? Any help greatly appreciated
I find myself in a difficult position when trying to form a response. Viibryd causes me VIVID dreams that caused me to awaken after each dream cycle. They were not nightmares, but they were very real. My doctor gave me lorazepam to help me sleep.
I cannot say that would be your solution, but I would recommend highly that you talk to your doctor, or even call his nurse for help.
To the rest of your question, I really cannot help much. I have had none of those symptoms. Your rheumatologist and psychiatrist need to talk, in my opinion, to make sure you have the right combination of drugs for both of your conditions and that the interactions are not causing you problems.
Good Luck and enjoy SA,
Hi, I also began my Viibryd therapy before traveling, on a two month trip to Europe. With 16 hours of travel and I 9 hr time change, I was not precise in timing my dosage. I experienced the absolutely terrifying nightmares from which I could not awaken, which I now know to be the side effect called "sleep paralysis."
Several months later, I find that if I miss a dose (like I did yesterday, so busy all day with company,) I'll awaken with the most God awful headache you can imagine. I'm just recovering from
It as I write now.
I've don't think i have experienced worsened joint pain, but I'm now going to make note of how my chronic knee pain is doing. I surely hope that the joint pain can be brought under control for those of you effected.
I'm fearful at times that I'm taking such a new drug, and with our crazy lives, must be ever vigilant not to be careless with my dosage times. I hope we are not guinea pigs. I have grown to love Viibryd, but I do worry about its potency and long term effects. I respect it-that's for sure. It has required me to be an adult in a very serious sense. I pay too big a price if I take it for granted.
I take clonazepam for sleep and it has always worked quite well. I do wonder however-could this med combination have made the sleep paralysis worse, contributing to thé difficulty awakening from the Viibryd nightmares?? Is anyone else who suffered the nightmares on a med for sleep?? We must all stay tuned in and continue to communicate our experiences.
Even with this set of facts, I stay on it because I truly feel so much better. I have regained control of my emotions as my mood is much more stable. I'm sooo thankful to all forum members for "being there," when questions or concerns arise for each of us. You all know what I mean. Thank You.
My positive thoughts are with you all in your efforts to find a med or med combination that works for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2011 • 3 answers
Posted 10 Oct 2011 • 2 answers
Posted 13 Nov 2012 • 3 answers
Posted 10 Jan 2015 • 1 answer
Posted 27 Jul 2016 • 2 answers